Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 920537, 10 pages
http://dx.doi.org/10.1155/2014/920537
Research Article

Stability of Nonlinear Dirichlet BVPs Governed by Fractional Laplacian

Faculty of Mathematics and Computer Science, University of Lodz, Banacha 22, 90-238 Lodz, Poland

Received 31 August 2013; Accepted 14 November 2013; Published 2 March 2014

Academic Editors: A. Atangana, A. Kılıçman, S. C. O. Noutchie, S. S. Ray, and A. Secer

Copyright © 2014 Dorota Bors. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Bors and S. Walczak, “Stability of nonlinear elliptic systems with distributed parameters and variable boundary data,” Journal of Computational and Applied Mathematics, vol. 164, no. 1, pp. 117–130, 2004. View at Publisher · View at Google Scholar · View at Scopus
  2. D. Bors and S. Walczak, “Optimal control elliptic systems with distributed and boundary controls,” Nonlinear Analysis, Theory, Methods and Applications, vol. 63, no. 5–7, pp. e1367–e1376, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. D. Bors and S. Walczak, “Multidimensional second order systems with controls,” Asian Journal of Control, vol. 12, no. 2, pp. 159–167, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. D. Applebaum, “Lévy processes—from probability to finance and quantum groups,” Notices of the American Mathematical Society, vol. 51, no. 11, pp. 1336–1347, 2004. View at Google Scholar · View at Scopus
  5. K. Bogdan and T. Byczkowski, “Potential theory for the α-stable Schrödinger operator on bounded Lipschitz domains,” Studia Mathematica, vol. 133, no. 1, pp. 53–92, 1999. View at Google Scholar · View at Scopus
  6. K. Bogdan and T. Byczkowski, “Potential theory of Schrödinger operator based on fractional Laplacian,” Probablility and Mathematical Statistics, vol. 20, pp. 293–335, 2000. View at Google Scholar
  7. K. Bogdan, T. Byczkowski, T. Kulczycki, M. Ryznar, R. Song, and Z. Vondracek, Potential Theory of Stable Processes and Its Extensions, Lecture Notes in Mathematics, Springer, 2009.
  8. G. Autuori and P. Pucci, “Elliptic problems involving the fractional Laplacian in N,” Journal of Differential Equations, vol. 255, pp. 2340–2362, 2013. View at Google Scholar
  9. X. Cabré and Y. Sire, “Nonlinear equations for fractional Laplacians—I: regularity, maximum principles, and Hamiltonian estimates,” Annales de l'Institut Henri Poincare C. View at Publisher · View at Google Scholar
  10. X. Cabré and Y. Sire, “Nonlinear equations for fractional Laplacians—II: existence, uniqueness, and qualitative properties of solutions,” To appear in Transactions of the American Mathematical Society.
  11. J. J. Vázquez, “Nonlinear diffusion with fractional laplacian operators,” Nonlinear Partial Differential Equations, vol. 7, pp. 271–298, 2012. View at Google Scholar
  12. A. Bermudez and C. Saguez, “Optimal control of a Signorini problem,” SIAM Journal on Control and Optimization, vol. 25, no. 3, pp. 576–582, 1987. View at Google Scholar · View at Scopus
  13. L. A. Caffarelli, “Further regularity for the Signorini problem,” Communications in Partial Differential Equations, vol. 4, pp. 1067–1075, 1979. View at Google Scholar
  14. L. A. Caffarelli, S. Salsa, and L. Silvestre, “Regularity estimates for the solution and the free boundary of the obstacle problem for the fractional Laplacian,” Inventiones Mathematicae, vol. 171, no. 2, pp. 425–461, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. L. A. Caffarelli and A. Vasseur, “Drift diffusion equations with fractional diffusion and the quasi-geostrophic equation,” Annals of Mathematics, vol. 171, no. 3, pp. 1903–1930, 2010. View at Publisher · View at Google Scholar · View at Scopus
  16. D. Bors, “Global solvability of Hammerstein equations with applications to BVP involving fractional Laplacian,” Abstract and Applied Analysis, vol. 2013, Article ID 240863, 10 pages, 2013. View at Publisher · View at Google Scholar
  17. R. Courant and D. Hilbert, Methods of Mathematical Physics, New York, NY, USA, 1962.
  18. L. Miller, “On the controllability of anomalous diffusions generated by the fractional Laplacian,” Mathematics of Control, Signals, and Systems, vol. 18, no. 3, pp. 260–271, 2006. View at Publisher · View at Google Scholar · View at Scopus
  19. B. Barrios, E. Colorado, A. de Pablo, and U. Sánchez, “On some critical problems for the fractional Laplacian operator,” Journal of Differential Equations, vol. 252, no. 11, pp. 6133–6162, 2012. View at Publisher · View at Google Scholar · View at Scopus
  20. C. Brändle, E. Colorado, A. de Pablo, and U. Sánchez, “A concave-convex elliptic problem involving the fractional Laplacian,” Proceedings of the Royal Society of Edinburgh A, vol. 143, pp. 39–71, 2013. View at Google Scholar
  21. X. Cabré and J. Tan, “Positive solutions of nonlinear problems involving the square root of the Laplacian,” Advances in Mathematics, vol. 224, no. 5, pp. 2052–2093, 2010. View at Publisher · View at Google Scholar · View at Scopus
  22. L. Caffarelli and L. Silvestre, “An extension problem related to the fractional Laplacian,” Communications in Partial Differential Equations, vol. 32, no. 8, pp. 1245–1260, 2007. View at Publisher · View at Google Scholar · View at Scopus
  23. E. di Nezza, G. Palatucci, and E. Valdinoci, “Hitchhiker's guide to the fractional Sobolev spaces,” Bulletin des Sciences Mathematiques, vol. 136, pp. 521–573, 2012. View at Publisher · View at Google Scholar · View at Scopus
  24. X. Ros-Oton and J. Serra, “The Dirichlet problem for the fractional Laplacian: regularity up to the boundary,” Journal de Mathématiques Pures et Appliquées, 2013. View at Publisher · View at Google Scholar
  25. X. Ros-Oton and J. Serra, “Fractional Laplacian: Pohozhaev identity and nonexistence results,” Comptes Rendus de l'Académie des Sciences, vol. 350, pp. 505–508, 2012. View at Google Scholar
  26. A. Kufner, O. John, and S. Fučik, Function Spaces, Academia, Prague, Czech Republic, 1977.
  27. P. T. Gressman, “Fractional Poincaré and logarithmic Sobolev inequalities for measure spaces,” Journal of Functional Analysis, vol. 265, pp. 867–889, 2013. View at Google Scholar
  28. X. Lu, “A note on fractional order Poincare's inequalities,” Basque Centre for Applied Mathematics, Bilbao, Spain, http://www.bcamath.org/documentos_public/archivos/publicaciones/Poicare_Academie.pdf.
  29. C. Mouhot, E. Russ, and Y. Sire, “Fractional Poincaré inequalities for general measures,” Journal des Mathematiques Pures et Appliquees, vol. 95, no. 1, pp. 72–84, 2011. View at Publisher · View at Google Scholar · View at Scopus
  30. J. Mawhin, Problèmes de Dirichlet Variationnels Non-Linéaires, Les Presses de L'Université de Montréal, Montréal, Canada, 1987.
  31. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer, New York, NY, USA, 1989.
  32. J. P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhäuser, Boston, Mass, USA, 1990.
  33. L. D. Berkovitz, “Lower semicontinuity of integral functionals,” Transactions of the American Mathematical Society, vol. 192, pp. 51–57, 1974. View at Google Scholar
  34. L. Cesari, Optimization: Theory and Applications, Springer, New York, NY, USA, 1983.
  35. A. D. Ioffe, “On lower semicontinuity of integral functionals,” SIAM Journal of Control and Optimization, vol. 15, pp. 991–1000, 1977. View at Google Scholar
  36. C. Olech, “Weak lower semicontinuity of integral functionals,” Journal of Optimization Theory and Applications, vol. 19, no. 1, pp. 3–16, 1976. View at Publisher · View at Google Scholar · View at Scopus
  37. D. Idczak and A. Rogowski, “On a generalization of Krasnoselskii's theorem,” Journal of the Australian Mathematical Society, vol. 72, no. 3, pp. 389–394, 2002. View at Google Scholar · View at Scopus
  38. M. Willem, Minimax Theorems, Birkhäuser, Boston, Mass, USA, 1996.
  39. L. C. Evans, Partial Differential Equations, American Mathematical Society, Providence, RI, USA, 1998.
  40. P. H. Rabinowitz, “Minimax methods in critical point theory with applications to differential equations,” in Proceedings of the CBMS Regional Conference, p. 65, American Mathematical Society, 1986.
  41. M. Struwe, Variational Methods, Springer, Berlin, Germany, 1990.
  42. S. K. Ingram, “Continuous dependence on parameters and boundary data for nonlinear two-point boundary value problems,” Pacific Journal of Mathematics, vol. 41, pp. 395–408, 1972. View at Google Scholar
  43. G. Klaasen, “Dependence of solutions on boundary conditions for second order ordinary differential equations,” Journal of Differential Equations, vol. 7, no. 1, pp. 24–33, 1970. View at Google Scholar · View at Scopus
  44. A. Lepin and W. Ponomariev, “Continuous dependence of solutions of the boundary value problem for ordinary differential equations,” Differential Equations, vol. 9, pp. 626–629, 1973. View at Google Scholar
  45. S. Sędziwy, “Dependence of solutions on boundary data for a system of two ordinary differential equations,” Journal of Differential Equations, vol. 9, no. 2, pp. 381–389, 1971. View at Google Scholar · View at Scopus
  46. N. Vasiliev and J. Klokov, Fundamentals of the Theory of Boundary Value Problems for Ordinary Differential Equations, Riga, 1978.
  47. O. A. Oleĭnik, “On properties of solutions of certain boundary problems for equations of elliptic type,” Matematichesky Sbornik, vol. 30, pp. 695–702, 1952. View at Google Scholar
  48. B. Kok and F. D. Penning, “Continuous dependence of the solutions of elliptic boundary value problems on the coefficients, right hand sides and boundary conditions,” Quaestiones Mathematicae, vol. 4, pp. 167–183, 1981. View at Google Scholar
  49. D. Idczak, “Stability in semilinear problems,” Journal of Differential Equations, vol. 162, no. 1, pp. 64–90, 2000. View at Publisher · View at Google Scholar · View at Scopus
  50. S. Walczak, “On the continuous dependence on parameters of solutions of the Dirichlet problem,” Bulletin de la Classe des Sciences/Académie Royale de Belgique, vol. 7–12, pp. 247–273, 1995. View at Google Scholar
  51. S. Walczak, “Superlinear variational and boundary value problems with parameters,” Nonlinear Analysis, Theory, Methods and Applications, vol. 43, no. 2, pp. 183–198, 2001. View at Publisher · View at Google Scholar · View at Scopus
  52. U. Ledzewicz and S. Walczak, “Optimal control of systems governed by some elliptic equations,” Discrete and Continuous Dynamical Systems, vol. 5, no. 2, pp. 279–290, 1999. View at Google Scholar · View at Scopus
  53. S. Walczak, “Continuous dependence on parameters and boundary data for nonlinear PDE. Coercive case,” Diffrential and Integral Equations, vol. 11, pp. 35–46, 1998. View at Google Scholar